diabetes-icon
Pins left of the body
Am b12 deficient(no anemia blood test found normal) also found H-Phyllori bacteria, now am taking regular neurobian forte every month I was feeling OK for some time. But just before few days of my regular shot i got all the old symptoms like numbness, pins&pains in hands and leg specially at left side of the body of tje body also heart palpitation and motions. Please suggest which specialist is the best to treat this kind of problems. Even after taking one extra b12 injection also am not feeling well, it's worsening day by day please suggest. Thanks in advance
60 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello ....if you have vitamin deficiency tablet would have been sufficient why did you take injections... This could be side effect of injection. You havevH pylori infection you must take antibiotics of H. Pylori kit... You consult same other general physician and get treated.......
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Pin prick rash on body
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.